# SDR UALA2010090203235

- Difficulty date: August 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 59,733 hours, 21,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE UNDER FWD C-DOOR. ACCOMPLISHED HFEC NDT TO DAMAGE CUTOUTS BETWEEN STA 560 AND 620 AROUND AREAS OF STRINGERS 28 AND 28R ACCOMPLISHED HFEC NDT PER 757 NDT PART 6 51-00-01. NO CRACK NOTED. MANUFACTURED REPAIR FOR DAMAGED AREA BETWEEN STA 600-620 AREA AND INSTALLED PER EVA 80039.
